# SDR 99ZZZX4658

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retaining Plate
- Part number: 808145
- Condition: Not Installed
- Location: Compressor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF ENGINE FOR SALVAGE OF USEABLE PARTS, THE MECHANICS NOTED THE 1ST STAGE COMPRESSOR BLADE RETAINING PLATE WAS NOT INSTALLED.  ENGINEERING REVIEW AND FURTHER RESEARCH FAILED TO CONFIRM THIS ENGINE WAS NOT OPERATED WITHOUT THIS PART INSTALLED.  NOTIFICATION WAS MADE TO THE CURRENT OWNER OF THIS ENGINE; THE PRATT & WHITNEY SPARES MATERIAL LOGISTICS (SML) ORGANIZATION, FOR FURTHER INVESTIGATION.
